MAUDE Adverse Event Report: ORTHOFIX SRL ULTRASONIC GENERATOR 230V

ORTHOFIX SRL ULTRASONIC GENERATOR 230V
Model Number OSCAR
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Received information that alleged the oscar 3 generator malfunction during surgery.The penetration of the femur cortex occurred.No other details were provided.
 
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow-up report will be submitted.

Brand Name
ULTRASONIC GENERATOR 230V
Common Device Name
ULTRASONIC GENERATOR 230V
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key24658303
Report Number9680825-2026-00013
Device Sequence Number9243272
Product Code JDX
UDI-Device Identifier18056099649971
UDI-Public18056099649971
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093805
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOSCAR
Device Catalogue NumberOS3000
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/22/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale